# SDR 95ZZZX4375

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N854RM
- Make and model: Cessna 414
- Aircraft serial: 4140959
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 0851601201
- Condition: Corroded
- Location: Lt Engine
- Part time: 2,730 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE ANNUAL INSPECTION, LEFT ENGINE COMPARTMENT REAR CANTED BULKHEAD THAT IS PART OF THE ENGINE MOUNT STRUCTURE WAS FOUND TO HAVE A SMALL HOLE FROM INTERGRANULAR CORROSION.  CONSIDERED TO BE UNAIRWORTHY.
